# SDR QXEA200600071

- Difficulty date: January 11, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 11,382 hours, 11,986 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Pcu Xducer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2851, JUST BEFORE APPLYING POWER FOR TAKEOFF, THE POWERPLANT MESSAGE APPEARED ON THE ED.  MAINTENANCE VERIFIED FAULT NR 131 IN NR 1 PEC.  CLEANED CONNECTORS ON NR 1 PCU BETA FEED BACK TRANSDUCER.  CLEARED FAULT PER AMM 61-20-36 PG 501-502.  C/W GROUND RUN.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
